Alert archive / Utah / Flash Flood Warnings in 2010
Flash Flood Warning 68, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Oct 7, 2010, 6:00 PM MDT for Carbon County, Duchesne County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2010, 6:00 PM MDT (00:00 UTC)
- Expired
- Oct 7, 2010, 9:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carbon County, UT, Duchesne County, UT
The radar
The Grand Junction radar (KGJX), 171 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
159
WGUS55 KSLC 080000
FFWSLC
UTC007-013-080300-
/O.NEW.KSLC.FF.W.0068.101008T0000Z-101008T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CARBON COUNTY IN UTAH...
SOUTHEASTERN DUCHESNE COUNTY IN UTAH...
* UNTIL 900 PM MDT
* AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THIS
INCLUDES NINE MILE CANYON...AND DRAINAGES HEADING TOWARDS THE GREEN
RIVER IN EASTERN CARBON COUNTY.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND NORMALLY DRY WASHES...AS
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3978 10991 3974 10991 3968 10998 3965 10997
3953 11002 3948 10999 3946 11001 3946 11052
3983 11053 3985 10996 3982 10995 3980 10987
3978 10987
$$
CONGER/HOSENFELD2 follow-up statements
103
WGUS75 KSLC 080148
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
748 PM MDT THU OCT 7 2010
UTC007-013-080300-
/O.CON.KSLC.FF.W.0068.000000T0000Z-101008T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON UT-DUCHESNE UT-
748 PM MDT THU OCT 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN DUCHESNE AND EASTERN CARBON COUNTIES...
THUNDERSTORM ACTIVITY HAS DECREASED OVER THE WARNED AREA...BUT
FLOODING IS STILL POSSIBLE ALONG NINE MILE CANYON AND DRAINAGES
LEADING TO THE GREEN RIVER IN EASTERN CARBON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND NORMALLY DRY WASHES...AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3978 10991 3974 10991 3968 10998 3965 10997
3953 11002 3948 10999 3946 11001 3946 11052
3983 11053 3985 10996 3982 10995 3980 10987
3978 10987
$$
HOSENFELD581
WGUS75 KSLC 080255
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
855 PM MDT THU OCT 7 2010
UTC007-013-080305-
/O.EXP.KSLC.FF.W.0068.000000T0000Z-101008T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON UT-DUCHESNE UT-
855 PM MDT THU OCT 7 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM MDT FOR SOUTHEASTERN
DUCHESNE AND EASTERN CARBON COUNTIES...
RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND RIVER
AND STREAM LEVELS HAVE DECREASED. REPORTS INDICATE THAT FLOODING HAS
ENDED. THEREFORE... THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE. MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR RADIO FOR
THE LATEST WEATHER INFORMATION.
LAT...LON 3978 10991 3974 10991 3968 10998 3965 10997
3953 11002 3948 10999 3946 11001 3946 11052
3983 11053 3985 10996 3982 10995 3980 10987
3978 10987
$$
HOSENFELDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 3:06 PM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 7, 3:06 PM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
306 PM MDT THU OCT 7 2010
.SYNOPSIS...A STORM SYSTEM OVER SOUTHERN CALIFORNIA WILL MOVE EAST
THROUGH THE GREAT BASIN TODAY AND EXIT THE AREA FRIDAY AFTERNOON.
A GENERALLY DRY NORTHWESTERLY FLOW WILL PREVAIL FOR THE UPCOMING
WEEKEND.
&&
.DISCUSSION...THE PERSISTENT UPPER LEVEL LOW WILL FINALLY BEGIN
TO MOVE AWAY FROM THE AREA LATER TODAY INTO EARLY FRIDAY. COPIOUS
AMOUNTS OF PRECIPITATION HAVE OCCURRED...WITH MANY LOCATIONS IN
SOUTHERN UTAH MEASURING BETWEEN 2 AND 4 INCHES WITH ISOLATED
POCKETS OF UP TO 6 INCHES SINCE MONDAY.
PWATS HAVE DECREASED ACROSS MUCH OF THE STATE THIS
AFTERNOON...WITH BLENDED PW IMAGERY INDICATING THE WESTERN HALF OF
UTAH HAS FALLEN NEAR TO BELOW 0.50 INCHES. VALUES NEAR 0.50 TO
0.70 INCHES REMAIN ACROSS EASTERN UTAH...WITH THE HIGHEST VALUES
CLOSE TO THE GREEN RIVER.
VISIBLE SATELLITE INDICATES VIGOROUS CONVECTIVE DEVELOPMENT
CONTINUES AT THIS TIME ACROSS THE EASTERN HALF OF UTAH. VERY
STRONG SHEAR...SOMEWHAT DECENT MOISTURE AND MORE THAN ADEQUATE
DYNAMIC LIFT ARE CO-LOCATED ACROSS THIS AREA.
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE
EASTERN HALF OF THE CWA THROUGH 8 PM TONIGHT. THE MAIN THREAT WITH
THUNDERSTORMS IN THIS AREA WILL BE DAMAGING WINDS AND LARGE HAIL.
WITH THE EXTREME AMOUNT OF SHEAR...AN ISOLATED SUPERCELL CANNOT BE
RULED OUT. OUTSIDE OF THE HIGHEST THREAT AREA...STRONG
THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS AND SMALL
HAIL...PARTICULARLY CENTRAL PORTIONS OF THE STATE.
AT ODDS WITH THE SEVERE CONVECTION ACROSS THE EASTERN HALF OF THE
STATE...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 9000 FEET
OVERNIGHT...AND NEAR 8500 FEET FRIDAY MORNING. SEVERAL HIGH PASSES
INCLUDING THE MIRROR LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE
ROUTE 39 NEAR THE MONTE CRISTO SUMMIT AND STATE ROUTE 35 NEAR WOLF
CREEK SUMMIT MAY HAVE MINOR ACCUMULATIONS OF SNOW TONIGHT INTO
FRIDAY MORNING. TRAVELERS INTO THESE AREAS SHOULD BE PREPARED FOR
WINTER DRIVING CONDITIONS.
THE AREAL FLOOD WARNING WAS CANCELLED THIS MORNING AS THE HEAVY
RAINFALL HAS LARGELY ENDED FOR SOUTHEASTERN UTAH. THERE MAYBE A
THUNDERSTORM OR TWO WITH LOCALLY HEAVY RAINFALL...BUT BY AND LARGE
PWATS DO NOT SUPPORT ADDITIONAL WIDESPREAD HEAVY RAINFALL. ALTHOUGH
MANY WATERWAYS CONTINUE TO RUN AT HIGH LEVELS...THE RIVERS ARE
TRENDING DOWNWARD TO BASEFLOW CONDITIONS.
IT IS IMPORTANT TO NOTE THAT WHILE MOST WATERWAYS ARE IN
DECLINE...THEY ARE CURRENTLY FLOWING AT HIGHER THAN NORMAL LEVELS
FOR THIS TIME OF YEAR. PLEASE BE VIGILANT IF YOU PLAN ON TRAVELING
THROUGH THIS AREA THROUGHOUT THE DAY. SOME ROADWAYS NEAR THESE
RIVERS MAY STILL BE FLOODED...AND MOTORISTS ARE REMINDED NOT TO
CROSS FLOODED ROADWAYS AS EVEN ONE FOOT OF WATER CAN BE VERY
DANGEROUS.
FOLLOWING THE DEPARTURE OF THE UPPER LEVEL LOW...A RIDGE WILL
PUSH INTO THE WESTERN UNITED STATES. IN THE LONG RANGE...BOTH THE
EC AND THE GFS ARE IN AGREEMENT THAT A SPLITTING SYSTEM WILL
APPROACH THE AREA MONDAY INTO EARLY TUESDAY BRINGING A COLD FRONT
THROUGH THE AREA. THE GFS SPLITS THIS SYSTEM EARLIER THAN THE EC
AND THUS BRINGS SIGNIFICANTLY LESS PRECIPITATION THROUGH THE AREA.
DECIDED TO NUDGE TOWARDS THE MIDDLE OF THE TWO SOLUTIONS. THE 12Z
EC WAS SIGNIFICANTLY WARMER THAN THE 00Z RUN AS WELL...WHICH IS
CLOSER TO THE RUN TO RUN SOLUTION OF THE GFS.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH
THE EVENING...THOUGH CIGS ARE EXPECTED TO DROP TO AROUND 7000 FT AGL
BY 23Z. OUTSIDE OF THUNDERSTORMS...WINDS SHOULD STAY GENERALLY
LIGHT...WITH A WEST TO NORTHWESTERLY DIRECTION MOST LIKELY UNTIL
BETWEEN 03Z AND 04Z...WHEN SOUTHEASTERLY WINDS SHOULD PREVAIL.
HOWEVER...IT IS LIKELY THAT THUNDERSTORMS DEVELOPING IN THE VICINITY
OF THE TERMINAL WILL RESULT IN PERIODS OF GUSTY AND ERRATIC WINDS
THROUGH THE EARLY EVENING. THERE IS A 30 PERCENT CHANCE OF A
THUNDERSTORM DIRECTLY IMPACTING THE TERMINAL...WHICH WOULD RESULT IN
A 20 PERCENT CHANCE OF BRIEF HIGH-END MVFR CIGS IN HEAVIER SHOWERS.
&&
.FIRE WEATHER...THE UPPER LOW THAT BROUGHT THE COOL/WET WEATHER TO
UTAH THIS WEEK IS FINALLY ON THE MOVE THROUGH NEVADA THIS AFTERNOON.
THIS LOW WILL CROSS UTAH TONIGHT THROUGH EARLY FRIDAY...THEN EXIT
THE BASIN BY LATE FRIDAY. ONE MORE ACTIVE PERIOD OF SHOWERS AND
THUNDERSTORMS WITH WIDESPREAD WETTING PRECIPITATION EXPECTED THROUGH
AT LEAST THIS EVENING...WITH ONLY LINGERING LIGHT PRECIPITATION INTO
FRIDAY. SIGNIFICANTLY DRIER AND SOMEWHAT WARMER CONDITIONS EXPECTED
THIS WEEKEND AS HIGH PRESSURE ALOFT SETTLES OVER UTAH THIS WEEKEND.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT THIS EVENING FOR
UTZ008>014-020-021-517-518.
WY...NONE.
&&
PUBLIC...KRUSE
FIRE WEATHER...CONGER
AVIATION...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Oct 7, 2:14 PM MDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 214 PM MDT THU OCT 7 2010 UTZ001>016-019>021-517-518-WYZ021-081200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 214 PM MDT THU OCT 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT THE UPPER LEVEL LOW WILL CONTINUE TO PUSH THROUGH THE REGION TODAY INTO TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER A LARGE PORTION OF THE AREA. STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN UTAH...WITH LARGE HAIL...DAMAGING WINDS AND BRIEF HEAVY RAINFALL. SNOW LEVELS WILL CONTINUE TO DROP TO NEAR 9000 FEET LATER THROUGH TONIGHT. MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE ACROSS THE MIRROR LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE ROUTE 39 NEAR MONTE CRISTO SUMMIT AND STATE ROUTE 35 OVER WOLF CREEK SUMMIT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW LEVELS WILL FALL TO NEAR 8500 FEET FRIDAY MORNING. ADDITIONAL MINOR ACCUMULATIONS OF SNOW WILL REMAIN POSSIBLE ACROSS THE MIRROR LAKE HIGHWAY...GUARDSMAN PASS...UPPER STATE ROUTE 39 NEAR MONTE CRISTO SUMMIT AND STATE ROUTE 35 OVER WOLF CREEK SUMMIT. THE STORM SYSTEM WILL MOVE EAST OUT OF THE AREA BY FRIDAY AFTERNOON. SHOWERS WILL PERSIST ACROSS THE NORTH FRIDAY WHILE THEY TAPER OFF ACROSS THE SOUTH. DRIER CONDITIONS ARE EXPECTED FOR THIS WEEKEND. A WEAK STORM SYSTEM WILL FOLLOW FOR MONDAY AND TUESDAY...BRINGING A FEW SHOWERS TO THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Oct 7, 3:55 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
355 PM MDT THU OCT 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLASH FLOOD 9 SE CANNONVILLE 37.47N 111.94W
10/07/2010 KANE UT PARK/FOREST SRVC
FLASH FLOOD REPORTED ON THE EAST SIDE OF KODACHROME BASIN
STATE PARK. 0.6 INCHES OF RAIN WAS MEASURED IN THE AREA,
BUT WET CONDITIONS OVER THE PAST FEW DAYS HAVE SATURATED
SOILS IN THE AREA.
&&
HOSENFELDSpecial weather statement, Oct 7, 4:38 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 PM MDT THU OCT 7 2010
UTZ010-012-517-072330-
CASTLE COUNTRY UT-CENTRAL UTAH MOUNTAINS UT-WASATCH PLATEAU/BOOK
CLIFFS UT-
438 PM MDT THU OCT 7 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE...CENTRAL
CARBON AND NORTHERN EMERY COUNTIES UNTIL 530 PM MDT...
AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUNTINGTON...OR 21 MILES SOUTH OF PRICE...
MOVING NORTHEAST AT 65 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ELMO...
WELLINGTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3971 11017 3946 11056 3945 11060 3938 11068
3922 11093 3934 11110 3989 11048
TIME...MOT...LOC 2239Z 223DEG 55KT 3935 11092
ROGOWSKILocal storm report, Oct 7, 4:50 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
450 PM MDT THU OCT 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 2 E CAPITOL REEF NP 38.28N 111.16W
10/07/2010 WAYNE UT PARK/FOREST SRVC
WATER OVER SR 24 EAST OF THE VISITOR CENTER
&&
MCONGERLocal storm report, Oct 7, 5:14 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
514 PM MDT THU OCT 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL PRICE 39.60N 110.80W
10/07/2010 M0.88 INCH CARBON UT LAW ENFORCEMENT
&&
MCONGERSpecial weather statement, Oct 7, 5:33 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 533 PM MDT THU OCT 7 2010 UTZ003-005-080030- GREAT SALT LAKE DESERT AND MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS UT- 533 PM MDT THU OCT 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHEASTERN TOOELE COUNTIES UNTIL 630 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORM NEAR CLIVE...OR 33 MILES NORTHWEST OF DUGWAY. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...THE SALT FLATS... CLIVE...DELLE...STANSBURY PARK THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4116 11254 4057 11219 4024 11306 4127 11338 TIME...MOT...LOC 2330Z 180DEG 0KT 4063 11312 CONGER
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 6:19 PM MDT | Special Weather Statement | SLC | Duchesne | 41 min |
| Oct 7, 6:33 PM MDT | Special Weather Statement | SLC | Box Elder, Davis | 57 min |
Nearby
Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.